# SDR DBCA20120500007

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- Aircraft time: 8,642 hours, 6,112 cycles
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Part number: MS287784
- Condition: Failed
- Location: Spoiler Vavle
- Part time: 6,088 hours, 4,474 cycles
- Component: Valve, Eaton
- Component part number: 701291
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION CREW NOTED HYDRAULIC FLUID ON BELLY OF AIRCRAFT.  CREW CONTACTED MAINTENANCE.  JET CENTER TO TROUBLESHOT, FOUND HYDRAULIC LEAK AT FITTING ON THE SPOILER HOLD DOWN VALVE.  REPLACED O-RING.  LEAK CHECK GOOD.
